# SDR ABXA9600282

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Gouged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE LOWER FLANGES OF THE FLOOR BEAM AT STA 389 WERE FOUND GOUGED.  REPAIRED IAW ABX REA D953-13021-MR.
